# SDR AALA202012229006

- Difficulty date: November 25, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT TRANSITION PANEL HAS CORROSION FROM STA 727B TTO 727F AND STR 25L. BLENDED CORROSION AND WAS WITHIN ALLOWABLE LIMITS REF SRM 53-00-53-1A-2. TREATED AND PRIMED AREA REF  SRM 51-20-01-0G.
